# SDR VTZA97494

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/CHO - FLT 6391 - DURING TAXI FROM GATE TO ACTIVE RUNWAY ON 9-3-97 AT 1635 HOURS, EXPERIENCED A DISCREPANCY WITH THE LT BETA LIGHT NOT ILLUMINATING AFTER ENGINE START.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THE BETA PRESSURE SWITCH HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE LT BETA PRESSURE SWITCH IAW THE PROCEDURES AS OUTLINED IN THE MM.  MAINTENANCE PERFORMED THE REQUIRED TESTS AS STATED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
